# SDR AALA20170113016

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 21,978 hours, 8,591 cycles
- System (JASC): 2565 · Escape Slide
- Part: Wire
- Condition: Exposed
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE HAS A WIRE PROTRUDING FROM LEFT SIDE.  RESTOWED THE WIRE INTO POUCH IAW AMM 25-66-00. OPERATIONAL CHECEDK GOOD.
